# SDR VQI2013F00009

- Difficulty date: April 12, 2013
- Submitted: April 26, 2013
- Operation: Air carrier
- Aircraft: N623VA
- Make and model: Airbus A320-214
- Aircraft serial: 2740
- Aircraft time: 21,848 hours, 9,160 cycles
- Engine: Cfmint CFM565B4P
- System (JASC): 5520 · Elevator Structure
- Part: Bushing
- Part number: D5598203420000
- Condition: Worn
- Location: Rt Elevator
- Stage of operation: NR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

FLIGHT RETURNED TO FIELD DUE TO AIRFRAME VIBRATION EXPERIENCED IN CLIMBOUT DURING ANY PITCH CHANGE.  THE AIRCRAFT WAS TAKEN OUT OF SERVICE AND MX TECHS ACCOMPLISHED TROUBLESHOOTING IAW TSM 27-30-00-810-850.  THIS ACFT HAD NO PREVIOUS HISTORY OR REPORTS OF FLIGHT CONTROL VIBRATION.  THE FINDINGS DURING TROUBLESHOOTING FOUND WORN AND SEIZED NR4 HINGE BUSHINGS ON THE RT SIDE ELEVATOR CAUSING EXCESSIVE FREE PLAY.  THE ACFT WAS MX FERRIED TO OUT SBD MX PROVIDER FOR REPAIR.  A SECOND EVALUATION OF THE ELEVATOR SYS WAS ACCOMPLISHED.  ALL WORN COMPONENTS WERE REPLACED IAW THE ACFT MM.  THE ACFT WAS RETURNED TO SERVICE ON 10/14/13 NO VIBRATION REPORTED ON SUBSEQUENT FLIGHT.
